# SDR SWIA2017062243399

- Difficulty date: June 22, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,655 hours, 32,807 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

APPROXIMATELY 10,000FT MSL LOST CABIN PRESSURIZATION, BEGAN DESCENT @ 11700 TO 10000FT NO INDICATIONS ON ECS PAGE OF ABNORMAL CONDITIONS, DOOR PAGE NORMAL. (FLT#5445) FO: 06/22/2017 CLOSED REMOVED AND REPLACED THE THROTTLE QUADRANT IAW AMM AND THE OUTFLOW VALVE PNEUMATIC LINES WERE DISCONNECTED AND RE-INSTALLED. AIRCRAFT PRESSURIZATION SYSTEM OPS CHECK GOOD IAW AMM. NO FURTHER DEFECTS NOTED.
